# SDR DHL2002741017

- Difficulty date: November 13, 2002
- Submitted: November 13, 2002
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Lack Of Lube
- Location: Door Hold Open
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR OPEN LATCH ON FORWARD ENTRY DOOR IS DIFFICULT TO RELEASE.    LUBRICATED "HOLD OPEN" LATCH ON FORWARD ENTRY DOOR. OPS CHECKED GOOD.
